# SDR IPXA2025042838583

- Difficulty date: April 4, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N470UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25486
- Aircraft time: 34,739 hours, 20,775 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support Bracket
- Part number: 146N6603147
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR:  AFT CARGO DOOR INTERNAL LIGHT L391 ATTACHMENT PLATE IS CORRODED.   INSTALLED NEW LIGHT SUPPORT OF L391 (01EA) ON AFT CARGO DOOR IAW SRM 51-40-02.
